# SDR CALA0001620

- Difficulty date: October 21, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RUDDER TAB DENTED ON RT SIDE.  THE RUDDER TAB WAS REMOVED IAW MM 27-20-02.  THE RUDDER TAB WAS REPAIRED IAW SRM 51-30-3.  THE RUDDER AB WAS REINSTALLED IAW MM 27-20-02.  A WEIGHT AND BALANCE WAS PERFORMED IAW SRM 55-40-01.
